I'm 31 years old. My problems started about two months back. After having a spicy meal i started having tingling problem in my tongue.
At the tip of the tongue i started getting tiny little red spots. This got followed with somekind of dry sensation in my mouth especially on th gums . I also started developing some kind tingling sensation on my palm (left hand). This tingling sensation is quite frequent. Ocassionally i get this tingling even in my toes. I visited my primary care physician
and she said that the tingling could be corpal tunnel syndrome and for my mouth she asked to change my toothpaste
and avoid spicy food. But these symptoms kept on coming on and off. In addition to this i also started getting persistent headaches accompanied with some kind of dizziness but i never fainted. Having developed these symptoms
i made a doctor visit again and she did a regular blood checkup and figured out that my vitamin b12 content was low ( in the order of 150). She confirmed that all these symptoms are due to vitamin b12 deficiency. She has prescribed
vitamin b12 tablets and has also given b12 injections for the last one month on a weekly basis. Its been a month but none of these symptoms have subsided. They reappear again. I just wanted to know about the recovery of my body due to vitamin b12 deficiency. How long does it take for the body to absorb the b12 so that symptoms go way. SHould my vitamin b12 shots intake need to be increased ( on a daily basis). After regularly getting b12 injections every week i also started getting tiny red spots like pimples on my face. But they go off in a day or two. Is this
a side effect of the shots?
Paresthesias are a symptom of vitamin B12 deficiency. Pimples on the face do manifest as a common symptom of allergy after taking vitamin B12 injections. It may take some time to recover from the deficiency. Please continue your supplements. Do not increase the frequency of injections. Taking too much more than required does not solve the purpose. The body absorbs the required dose and excretes the excess through urine. Do continue the supplements till you feel better. A long term deficiency causes a serious damage to the nerves which may take a lot of time to recover. Hope this helps you. Take care and regards!
Hi.I suffered last yr from Vit B6+B12+ folic acid deficiency.At first, I was receiving B12 injections but I didnt seem to be getting any better. I also had neuropathy. After 5 mths I had a review and I was started on folic acid supplements.With in 6 weeks I started to feel better.I was taking the folic acid for 8 mths and gradually started to feel myself again. I still have a small problem with the neuropathy but it is getting better by the day. Please dont stop taking your meds.If you are not sure, ask your dr about it.It does take time to recovery, but you will.Cath278.
I'm starting this discussion again as i'm getting some problems again. As per my previous posts, i had vitamin b12 deficiency and i was taking b12 shots for a months.
The doctor then advised me to take b12 dots(1000mg dosage). I was taking it for a month
and i got relieved from everything but offlate for about a month i 've been getting
tingling, pricking and needle sensation in both my palms. I get this imy feet as well. Is this due to b12 again. Dr Rajagopal mentioned abt paresthesia and cathy mentioned abt neuropathy. Did u have similar problems. SHould i again go for a checkup. SHould b12 shots be taken contionously?
Hi im 18 years old and after a blood test was told my vb12 levels were very low and needed a quick build up load of vb12 inkections. I had 5 injections over 1 & a half weeks. After my last injection i noticed a redish rash on my chest and my back. The rash progressed onto small red blistery like spots which itch from time to time. It has been almost 3 months since my last injection & the rash has not dissapeared, it has now spread down my tummy & my back and now up the back of my neck! My doctor hasnt been much of a help . Has anyone else experienced this ir knows what may help? :(
I don't have thyroid issues--had all the tests for thyroid--and was convinced that I had m.s. because I had a sudden onset of "buzzing" in my right foot, replaced by tingling and partial numbness of the balls of both feet, the valley between the balls and toes, and my toes. Pretty panicked, I went to my internist who agreed that a b-12 of 300 warranted treatment (she, like many in the medical community, think that below 400 can make or b12 deficiency). Anyway, I am scheduled for a daily shot of b12, for the next four days, after getting my first shot, today, and already my feet are thawing. She wanted to try b12 shots before sending me to the neurologist because she didn't want me unnecessarily exposed to the claustrophobia of the MRI and the assault on my kidneys from gadalinium (sp?). Given that I am not much of a meat-eater and that b12 is best absorbed through injection, I will likely be titrated down to a monthly shot. B12 is majorly undiagnosed and informs everything from restless legs to fatigue to breathlessness to parasthesia and more.
After suffering from severe weakness and leg pains from 1 month, I was diagnosed with Thyroid and Vitamin D3 deficiency. My Physician prescribed me 12.5 mcg thyroid tabs and Vitamin D3 tabs. I used them for more than a month and both of them were in control(I started exposing myself to sun in during morning times). But still I had same symptoms. Then I went for a Vitamin B12 test and diagnosed with 59 points of Vitamin B12. Then started B12 injections and using them from last 2 months. Now when I retested them, everything is looking good (D3: - 43, B12: - >1400, Thyroid: - Normal range). Still I am facing same weakness and fatigue. Tingling sensation in hands and legs.
I did a research and found that, persons who are using acid suppressing tablets from long time will obviously have B12 defficiency. Because of acid refulx problem, I am consuming Razo 20 Mg since 10 years and also I am a complete vegetarian.
I am not sure which might cause this problem to me but I am totally confused and worried about my health situation. I am now 32. If I am having this kind of sever health problems at this age then after 40's how I would be?
Please suggest me on how can I get rid of these things and lead good life with good health.
If you are suffering from acid reflux I would recommend you to take Ramdevji 's Hirataki (or some similar name). This is great for acid refluxes and they will permanently go away. Take for atleast 4 months every morning before eating anything. And take your meds for B12 deficiency.
Hello, I too am suffering from tingling mainly in my left foot, occasionally left hand and very occasionally both feet/hands. I also get a strange sensation on the left side of my face at times. About 9 months ago I had my blood tested following the appearance of the symptoms and B12 was at 120, so was put on a series of 6 b12 injections over a 2 week period, then a shot every 3 months. The symptoms started to subside but then started coming back (they're really on and off) so following a visit to a neurologist I was then put on monthly B12 injections. My question is, I've been on monthly B12 injections now for 6 months and still have the symptoms on and off, particularly flairing up the week before I'm due my monthly shot. Is this normal and can I ever expect these awful tingling symptoms to disappear? I also have heart palpitations too, is this a symptom of B12 deficiency? Thanks in advance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.